# SDR REXA2013100701763

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 21,224 hours, 18,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR TRACK STRIP AFT NEAR LAV HARNESS CONNECTOR THAT GOES UNDER FLOORBOARD BROKEN.  REPLACED FLOOR TRACK LIGHT STRIP CONNECTOR TO FLOOR TRACK STRIP IAW ESPM 20-17.  COMPLETED WITH ALL CHECKS GOOD.
